# SDR HEEA968013

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476X
- Make and model: Skrsky S76A
- Aircraft serial: 760436
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066107810
- Condition: Defective
- Location: Cockpit Nav
- Component: KNR634A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH STATION OFF, HSI GLIDE SLOPE OFF.  FLAG COMES OUT.  GLIDE SLOPE INDICATOR PARKS AT TOP OF HSI.
